Advil Infants Pain And Fever Relief Suspension 3 Months to 2 Years 40ml

Advil Infants Pain And Fever Relief Suspension 3 Months to 2 Years 40ml

Brand: Advil
Categories: Medications, Pain Relief, Kids
Catalogue ID:820631
Product Code: 9310488000289
Availability: In Stock
  • $9.99
    $7.99

    Save $2.00

Advil Pain & Fever Infant Drops 3 months-2 years, colour free, up to 8 Hour Fever Relief, temporary relief of pain associated with earache, teething, cold & flu and headache Ibuprofen Grape 40ml

Advil Infant Pain & Fever Suspension contains ibuprofen, and reduces temperature for up to 8 hours. Its delicious grape flavour comes as a concentrated formula, so you don’t have to give your child as much liquid compared to regular suspensions. Each box contains a measuring device for accurate dose measurement.
Advil Infant Pain & Fever Suspension provides effective relief from pain and fever, including fever associated with immunisation.

It also provides temporary relief of pain associated with:
• Teething
• Earache
• Immunisation
• Symptoms of Colds & Flu
• Headache
• Minor aches
• Sore throats
• Sprains & strains
Contains: Sugars, benzoates, Hydroxybenzoates, sulfites




0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Advil Infants Pain And Fever Relief Suspension 3 Months to 2 Years 40ml

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Ibuprofen 200 mg/5 mL


Who: 3 months to under 6 months. Avg. Body Weight: 6-8kg. How Much: 1.5mL Time between each dose: Every 6-8 hours as necessary. Maximum no. of Doses: 4 doses in 24hours. Who: 6 months to under 12 months. Avg. Body Weight: 8-10kg. How Much: 2mL Time between each dose: Every 6-8 hours as necessary. Maximum no. of Doses: 4 doses in 24 hours. Who: 1 year to 2 years. Avg. Body Weight: 10-12kg. How Much: 2.5mL Time between each dose: Every 6-8 hours as necessary. Maximum no. of Doses: 4 doses in 24 hours




Do not use this product: In infants under 3 months and/or weighing less than 6 kg If your child has a current or past history of a stomach ulcer or bleeding disorder If your child has impaired kidney function or heart failure If your child is allergic to ibuprofen, aspirin or other anti-inflammatory medicines or any other components of this product If you are pregnant, or trying to become pregnant Ask your doctor before use if: Your child suffers from asthma, urticaria or rhinitis Your child has indigestion, stomach pain, high blood pressure, heart or liver disease Your child has not been taking fluids or has lost fluids due to vomiting or diarrhoea Your child is taking other medicines regularly or medicines containing ibuprofen, aspirin or other anti-inflammatory ingredients or blood thinners Your child is taking aspirin for heart attack or stroke because ibuprofen may decrease this benefit of aspirin Your child is under doctor’s care for a serious condition You are breastfeeding While using this product: Stop use and ask your doctor immediately if you see an allergic reaction including skin reddening, rash or blisters or if pain or fever gets worse or lasts for more than a few days Stop use and ask your doctor immediately if you see blood in the vomit or bloody or black stools Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive or prolonged use can be harmful and increase the risk of heart attack, heart disease, stroke or liver damage Side effects may be minimised by using for the shortest duration necessary. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766), discontinue use & seek professional advice immediately Contains: benzoates, hydroxybenzoates, sulfites, sugars

Tags: Advil Infants Pain And Fever Relief Suspension 3 Months to 2 Years 40ml, 9310488000289, Kids

Chemists Own Children Paracetamol 5 to 12 Years Suspension 200ml

Effective temporary relief of pain and fever in infants. Helps relieve pain and fever associated wit..

$9.99
Best Price Ex Tax: $9.99

Chemists Own Children Paracetamol 1 to 5 Years Suspension 200ml

Helps relieve pain and fever associated with teething, headaches, immunisation, earache and symptoms..

$9.99
Best Price Ex Tax: $9.99

Chemists Own Childrens Ibuprofen Pain and Fever for 6 Months to 12 Years 100ml

Provides temporary relief of pain and discomfort associated with: Headaches, Teething, Earache, Musc..

$6.99
Best Price Ex Tax: $6.99

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email